# SDR MASA200300454

- Difficulty date: November 16, 2003
- Submitted: November 21, 2003
- Operation: Air carrier
- Aircraft: N47239
- Make and model: Cndair CL6002B19
- Aircraft serial: 7239
- Aircraft time: 14,181 hours, 10,452 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Connector
- Part number: 2058381
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DEN-OKC, DURING PRE-FLT THE REAR HALF OF THE EMERGENCY FLOOR TRACK LIGHTING WAS INOP.  MX REPAIRED A CONNECTOR.  OP CHECKS GOOD.
